JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4913

Title: Spanning Trees Corssing Few Barriers
Authors: Asano, Tetsuo
Berg, Mark de
Cheong, Otfried
Guibas, Leonidas J.
Snoeyink, Jack
Tamaki, Hisao
Issue Date: 2003-10
Publisher: Springer
Magazine name: Discrete and Computational Geometry
Volume: 30
Number: 4
Start page: 591
End page: 606
DOI: 10.1007/s00454-003-2853-5
Abstract: We consider the problem of finding low-cost spanning trees for sets of n points in the plane, where the cost of a spanning tree is defined as the total number of intersections of tree edges with a given set of m barriers. We obtain the following results: (i) if the barriers are possibly intersecting line segments, then there is always a spanning tree of cost O(min(m^2,m√<n>)); (ii) if the barriers are disjoint line segments, then there is always a spanning tree of cost O(m); (iii) if the barriers are disjoint convex objects, then there is always a spanning tree of cost O(n + m). All our bounds are worst-case optimal, up to multiplicative constants.
Rights: This is the author-created version of Springer, Tetsuo Asano, Mark de Berg, Otfried Cheong, Leonidas J. Guibas, Jack Snoeyink and Hisao Tamaki, Discrete and Computational Geometry, 30(4), 2003, 591-606. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/s00454-003-2853-5
URI: http://hdl.handle.net/10119/4913
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C2213.pdf152KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology